# SDR UIEA2018112762691

- Difficulty date: November 26, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 85,251 hours, 18,137 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442634
- Part serial: BECK0850
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAULT IDLE THRUST ON LEFT ENGINE IDLE FLUCTUATES 10% N1 WOULD NOT FLUCTUATES WHEN FLIGHT INTO APPROACH IDLE USING ENGINE ANTI ICE  ( TRANSFERRED TO MDDR 103443 IAW MEL 73-21-08-02 CAT "C"  REF LOGPAGE 1013365 ITEM 1; REMOVED AND REPLACED HMU PER AMM 73-21-14. THIS CLEARS MDDR 103443. )
